# SDR SIMA202006098001

- Difficulty date: June 8, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,952 hours, 32,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED MAIN DOOR CEILING EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPC GOOD.
